# SDR UIEA2010121900195

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 52,064 hours, 8,103 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF N408MC MX FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, STARTING AT APPROX THE 12 O'CLOCK POSITION ON THE NR3 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 16" LONG AND IS APPROX 13" FROM THE T/E OF THE NOZZLE.  IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.098" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).
